Majorization problems for certain analytic functions.
International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 3, p. 179
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
30C45
Keywords: Carathéodory function, univalent subordination, quasi-subordination, majorization
Keywords: Carathéodory function, univalent subordination, quasi-subordination, majorization
@article{IJOPCM_2008__1_3_233248,
author = {Hashidume, Yasunori and Owa, Shigeyoshi},
title = {Majorization problems for certain analytic functions.},
journal = {International journal of open problems in computer science and mathematics},
pages = {179},
year = {2008},
volume = {1},
number = {3},
zbl = {1206.30022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_233248/}
}
TY - JOUR AU - Hashidume, Yasunori AU - Owa, Shigeyoshi TI - Majorization problems for certain analytic functions. JO - International journal of open problems in computer science and mathematics PY - 2008 SP - 179 VL - 1 IS - 3 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_233248/ LA - en ID - IJOPCM_2008__1_3_233248 ER -
%0 Journal Article %A Hashidume, Yasunori %A Owa, Shigeyoshi %T Majorization problems for certain analytic functions. %J International journal of open problems in computer science and mathematics %D 2008 %P 179 %V 1 %N 3 %U http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_233248/ %G en %F IJOPCM_2008__1_3_233248
Hashidume, Yasunori; Owa, Shigeyoshi. Majorization problems for certain analytic functions.. International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 3, p. 179. http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_233248/